# SDR AALA961850

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1750B
- Make and model: Doug MD-11
- Aircraft serial: 48419
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Condition: Defective
- Location: Nr 1 Mlg
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

MIA - FLT 901 - AFTER LANDING MIA, THE NR 1 MLG BRAKE CAUGHT FIRE.  FIRE TRUCKS CALLED, FIRE WAS EXTINGUISHED BY RAMP PERSONNEL.  INSPECTED WHEEL AXLE PER MM AND REPLACED BRAKE ASSEMBLY AND WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
